This article is cited in 4 scientific papers (total in 4 papers)
Research Papers
Fractional moments of automorphic L -functions
O. M. Fomenko St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
Abstract:
Upper and lower bounds for fractional moments of automorphic L -functions are found.
Keywords:
symmetric square L -function, fractional moment, convexity.
Received: 20.03.2009
Citation:
O. M. Fomenko, “Fractional moments of automorphic L -functions”, Algebra i Analiz , 22 :2 (2010), 204–224 ; St. Petersburg Math. J. , 22 :2 (2011), 321–335
Linking options:
https://www.mathnet.ru/eng/aa1182 https://www.mathnet.ru/eng/aa/v22/i2/p204
2
CITATIONS
2
Total citations
0
Recent citations
0.63
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 470 Full-text PDF : 105 References: 82 First page: 18